MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE; GELWEAVE STRAIGHT

VASCUTEK LTD GELWEAVE; GELWEAVE STRAIGHT
Model Number GELWEAVE STRAIGHT
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The site advised that the device is not available; therfore no evaluation of the graft was possible.(b)(4).Trend analysis - review of similar complaints of leakage for all gelweave branded devices gave an occurrence rate of (b)(4).Communication/interviews - information has ben requested from the clinician regarding the procedure.Analysis of production records - a review of the retained qc and manufacturing records for this batch (with attention to all in process and base material porosity testing) confirmed that the batch was manufactured to its design specification.Device not returned - the site advised that the device is not available.No device problem found - no issue was found with the manufacturing of the batch (based on the review of the retained production records) the root cause of the reported defect could not be determined.Vascutek ltd.Considers this event as closed.Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process, if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
On (b)(6) 2021, the surgeon utilised a gelweave straight graft for axillary cannulation into a patient.Approximately 90mins into the procedure the gelweave branded graft started to leak (blood was leaking on to the floor).The graft was wiped, but it continued to leak.The graft was under pressure (at an unknown level) and the patients temperature was at 34 degrees.No intervention was performed by the clinical team during use and no negative effect has been reported with regards to the patients condition.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE STRAIGHT
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key11392043
Report Number9612515-2021-00008
Device Sequence Number3384009
Product Code DSY
UDI-Device Identifier05037881105130
UDI-Public05037881105130
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K952293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberGELWEAVE STRAIGHT
Device Catalogue Number733008-G
Device Lot Number21448292
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR